| Model Number |
RBY2C1460-B |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastric varices using ruby coils and non-penumbra microcatheter.During the procedure, the physician placed seven ruby coils in the target vessel using the microcatheter.The physician experienced resistance while inserting another ruby coil into the microcatheter, the physician continued to advance the ruby coil against resistance and the coil became stuck inside of the microcatheter and the pusher assembly of the ruby coil became broken.Subsequently, the ruby coil unintentionally detached inside of the microcatheter.Therefore, the microcatheter containing the detached ruby coil were removed.It was reported that the ruby coil did not come out upon flushing the microcatheter.The procedure was completed using additional ruby coils, other coils and a new microcatheter.There was no report of an adverse effect to the patient.